MathSciNet Relay Station
MathSciNet bibliographic data
MR494171 57E15
Hoffman, David The diameter of orbits of compact groups of isometries; Newman's theorem for noncompact manifolds. Trans. Amer. Math. Soc. 233 (1977), 223–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement